Alert archive / Idaho / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 28, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Jun 1, 2015, 4:10 PM MDT for Bingham County, Bonneville County, Idaho. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 4:10 PM MDT (22:10 UTC)
- Expired
- Jun 1, 2015, 4:47 PM MDT
- In force
- 37 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
Counties Bingham County, ID, Bonneville County, ID
The radar
The Pocatello radar (KSFX), 46 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:40 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 10.2 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 3463 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
339
WUUS55 KPIH 012210
SVRPIH
IDC011-019-012300-
/O.NEW.KPIH.SV.W.0028.150601T2210Z-150601T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
410 PM MDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BINGHAM COUNTY IN SOUTHEASTERN IDAHO...
NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEASTERN IDAHO...
* UNTIL 500 PM MDT
* AT 409 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR MORELAND TO NEAR ROSE TO NEAR FORT HALL
LINCOLN CREEK LODGE...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...BLACKFOOT...GOSHEN...AMMON...SHELLEY...IONA...
FIRTH...FORT HALL LINCOLN CREEK LODGE...ROSE...GROVELAND...
BASALT...WAPELLO AND OSGOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4358 11232 4357 11187 4313 11212 4315 11232
4314 11247
TIME...MOT...LOC 2209Z 202DEG 42KT 4318 11242 4322 11229 4315 11213
$$
HEDGES3 follow-up statements
515
WWUS55 KPIH 012220
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
420 PM MDT MON JUN 1 2015
IDC011-019-012300-
/O.CON.KPIH.SV.W.0028.000000T0000Z-150601T2300Z/
BINGHAM ID-BONNEVILLE ID-
420 PM MDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR CENTRAL BINGHAM AND NORTHWESTERN BONNEVILLE COUNTIES...
AT 420 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MORELAND TO NEAR ROSE TO NEAR FORT HALL LINCOLN
CREEK LODGE...MOVING NORTH AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...BLACKFOOT...GOSHEN...AMMON...SHELLEY...IONA...FIRTH...
FORT HALL LINCOLN CREEK LODGE...ROSE...GROVELAND...BASALT...WAPELLO
AND OSGOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4358 11232 4357 11187 4313 11212 4315 11232
4314 11247
TIME...MOT...LOC 2220Z 202DEG 42KT 4321 11240 4325 11227 4318 11211
$$
HINSBERGER605 WWUS55 KPIH 012233 SVSPIH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 433 PM MDT MON JUN 1 2015 IDC011-019-012300- /O.CON.KPIH.SV.W.0028.000000T0000Z-150601T2300Z/ BINGHAM ID-BONNEVILLE ID- 433 PM MDT MON JUN 1 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR CENTRAL BINGHAM AND NORTH CENTRAL BONNEVILLE COUNTIES... AT 433 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR SHELLEY TO 6 MILES NORTHEAST OF GOSHEN...MOVING NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... IDAHO FALLS...AMMON...SHELLEY...IONA AND OSGOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4357 11187 4334 11201 4338 11215 4358 11220 TIME...MOT...LOC 2233Z 209DEG 42KT 4343 11216 4338 11199 $$ HEDGES
397
WWUS55 KPIH 012247
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
447 PM MDT MON JUN 1 2015
IDC011-019-012256-
/O.CAN.KPIH.SV.W.0028.000000T0000Z-150601T2300Z/
BINGHAM ID-BONNEVILLE ID-
447 PM MDT MON JUN 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BINGHAM AND NORTH
CENTRAL BONNEVILLE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4357 11187 4334 11201 4338 11215 4358 11220
TIME...MOT...LOC 2244Z 202DEG 42KT 4355 11209 4350 11192
$$
HEDGESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:26 PM MDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 1, 1:26 PM MDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 126 PM MDT MON JUN 1 2015 .SHORT TERM...TONIGHT THROUGH WEDNESDAY. A COLD FRONT IS MOVING THROUGH THE REGION THIS AFTERNOON. SHOWERS AND THUNDERSTORM ARE DEVELOPING JUST BEHIND THE FRONT ALONG THE 700MB TROUGH. THE THREAT FOR SEVERE THUNDERSTORMS WILL PERSIST INTO THE EVENING HOURS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE REGION UNTIL 03Z. MUCH OF THE ACTIVITY WILL MOVE AWAY FROM THE REGION OVERNIGHT. THUNDERSTORMS ARE POSSIBLE ONCE AGAIN ON TUESDAY...BUT SHOULD BE MAINLY CONFINED TO THE CENTRAL MOUNTAINS. EXPECT BREEZY CONDITIONS FOR WEDNESDAY...PROBABLY JUST BELOW LAKE WIND ADVISORY LEVELS. ANOTHER GOOD CHANCE FOR STORMS AREAWIDE ON WEDNESDAY AS AN UPPER LOW BEGINS TO DIG INTO THE WEST AND A SHORTWAVE TROUGH MOVES THROUGH THE REGION. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. UPPER TROUGH ALONG PACIFIC COAST DEEPENS AND CLOSES CENTER OFF CALIFORNIA COAST THROUGH THURSDAY NIGHT. UPPER LOW THEN CONTINUES TO DROP SOUTH TO NEAR SAN DIEGO FOR THE WEEKEND. SOUTHERLY FLOW MAINTAINS MOISTURE ACROSS EAST IDAHO. GFS WAVERING SLIGHTLY ON AMOUNT OF MOISTURE AVAILABLE FROM ANDRES FOR THE WEEKEND...BUT POTENTIAL STILL EXISTS TO SEE AN INCREASE BY SATURDAY. HAVE KEPT MENTION OF PRECIP EACH DAY ACROSS THE REGION. DMH && .AVIATION...ACTIVE BAND OF SHOWERS BETWEEN SURFACE COLD FRONT AND MID LEVEL TROUGH AXIS ACROSS WESTERN IDAHO AND STRETCHING THROUGH THE CENTRAL MOUNTAINS. MUCH OF EASTERN IDAHO CLEAR AND CONTRIBUTING TO ACTIVE DESTABILIZATION THIS AFTERNOON. MESOSCALE MODELS CONTINUE TO POINT AT MID AFTERNOON FOR RAPID DEVELOPMENT OF STRONG THUNDERSTORMS. STILL EXPECTING AT LEAST ISOLATED THREAT FOR WIND GUSTS AROUND 60 MPH AND LARGE HAIL. STILL ANTICIPATING MVFR OR IFR WITHIN ACTIVE CONVECTION UNTIL LATE EVENING. ONCE CONVECTIVE THREAT AS PASSED EAST IDAHO WILL RETURN TO WIDESPREAD VFR. DMH && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
In the hours before
Local storm report, Jun 1, 3:00 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
300 PM MDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND GST ARCO 43.63N 113.30W
06/01/2015 E58 MPH BUTTE ID AIRPLANE PILOT
GUSTS ESTIMATED. VISIBILITY ON HWY 20 FROM INL TO ARCO
REDUCED TO 5 FEET DUE TO BLOWING DUST. HIGHWAY PATROL ON
HIGWAY CONTROLLING TRAFFIC.
&&
GWICKLUNSpecial weather statement, Jun 1, 3:03 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
303 PM MDT MON JUN 1 2015
IDZ017-022-012145-
EASTERN MAGIC VALLEY ID-SOUTH CENTRAL HIGHLANDS ID-
303 PM MDT MON JUN 1 2015
...DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH AFFECTING SOUTHERN
BLAINE...CASSIA...WESTERN ONEIDA AND SOUTHEASTERN MINIDOKA COUNTIES
UNTIL 345 PM MDT...
AT 302 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF OAKLEY
RESERVOIR TO 13 MILES SOUTHWEST OF ALMO...AND MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BURLEY...RUPERT...HEYBURN...MALTA...LAKE WALCOTT...OAKLEY
RESERVOIR...PAUL...OAKLEY...DECLO...ALBION...MINIDOKA...ELBA...
ALMO...ACEQUIA...INTERSTATE 84 AND 86 JUNCTION...BRIDGE...MT
HARRISON...YALE REST AREA...CITY OF ROCKS AND IDAHOME.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN IDAHO.
LAT...LON 4231 11410 4288 11352 4226 11299 4199 11356
4199 11385
TIME...MOT...LOC 2102Z 250DEG 28KT 4224 11401 4196 11381
HINSBERGERSpecial weather statement, Jun 1, 3:14 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
314 PM MDT MON JUN 1 2015
IDZ017-020-031-032-012315-
EASTERN MAGIC VALLEY ID-UPPER SNAKE RIVER PLAIN ID-
BIG AND LITTLE WOOD RIVER REGION ID-LOST RIVER/PASHIMEROI ID-
314 PM MDT MON JUN 1 2015
...WIND GUSTS UP TO 50 MPH FOR NORTHWESTERN BINGHAM...SOUTHWESTERN
JEFFERSON...EAST CENTRAL BLAINE...SOUTHERN BUTTE AND NORTHWESTERN
BONNEVILLE COUNTIES UNTIL 5 PM MDT...
AT 311 PM MDT...STRONG OUTFLOW WINDS CONTINUE THROUGH THE ARCO
DESERT. WIND GUSTS AROUND 50 MPH WILL BE POSSIBLE THROUGH 5 PM.
LOCATIONS IMPACTED INCLUDE...
ARCO...SOUTHWEST INL...CRATERS OF THE MOON...CENTRAL INL...SOUTHEAST
INL...BUTTE CITY...HOWE AND BIG SOUTHERN BUTTE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN IDAHO.
LAT...LON 4392 11283 4363 11251 4361 11252 4320 11354
4320 11356 4360 11366
TIME...MOT...LOC 2111Z 339DEG 7KT 4377 11283 4348 11353
DMHLocal storm report, Jun 1, 3:45 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
345 PM MDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 1 WSW CHUBBUCK 42.92N 112.48W
06/01/2015 M1.00 INCH BANNOCK ID NWS EMPLOYEE
HAIL IN CHUBBUCK TO INCLUDE WEST CHUBBUCK AND OK WARD
PARK
&&
GWICKLUNSpecial weather statement, Jun 1, 3:48 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
348 PM MDT MON JUN 1 2015
IDZ017-021-022-012245-
EASTERN MAGIC VALLEY ID-SOUTH CENTRAL HIGHLANDS ID-
LOWER SNAKE RIVER PLAIN ID-
348 PM MDT MON JUN 1 2015
...NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH AFFECTING
SOUTHEASTERN BLAINE...EASTERN CASSIA...SOUTHWESTERN POWER AND
SOUTHWESTERN ONEIDA COUNTIES UNTIL 445 PM MDT...
AT 348 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF ALBION TO
NEAR JUNIPER...AND MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MALTA...LAKE WALCOTT...COLD WATER REST AREA...JUNIPER...ROY...
HOLBROOK...YALE REST AREA...STONE...IDAHOME...SUBLETT RESERVOIR AND
SWEETZER SUMMIT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN IDAHO.
LAT...LON 4201 11307 4247 11358 4278 11329 4200 11240
4200 11241
TIME...MOT...LOC 2148Z 259DEG 14KT 4243 11345 4205 11304
DMHLocal storm report, Jun 1, 4:02 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
402 PM MDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL 8 W POCATELLO 42.88N 112.63W
06/01/2015 M0.75 INCH POWER ID NWS EMPLOYEE
MEASURED AT THE POCATELLO AIRPORT.
&&
GWICKLUNThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:08 PM MDT | Severe Thunderstorm Warning | PIH | Blaine, Cassia, Minidoka, Power | 37 min |
| May 31, 6:46 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Power | 44 min |
| May 31, 6:50 PM MDT | Special Weather Statement | PIH | Fremont | 40 min |
| May 31, 7:30 PM MDT | Special Weather Statement | PIH | Fremont | 30 min |
| May 31, 7:31 PM MDT | Special Weather Statement | PIH | Bannock, Bingham, Power | 44 min |
| May 31, 7:59 PM MDT | Special Weather Statement | PIH | Butte, Jefferson | 46 min |
| May 31, 8:38 PM MDT | Special Weather Statement | PIH | Bingham, Bonneville, Butte, Jefferson, Madison | 37 min |
| May 31, 9:04 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Bonneville, Fremont, Jefferson, Madison, Teton | 41 min |
| May 31, 9:39 PM MDT | Severe Thunderstorm Warning | PIH | Bonneville, Fremont, Jefferson, Madison, Teton | 36 min |
| May 31, 10:11 PM MDT | Severe Thunderstorm Warning | PIH | Bonneville, Fremont, Jefferson, Madison, Teton | 34 min |
| Jun 1, 4:25 AM MDT | Special Weather Statement | PIH | Custer | 80 min |
| Jun 1, 5:08 AM MDT | Special Weather Statement | PIH | Blaine | 82 min |
| Jun 1, 10:23 AM MDT | Special Weather Statement | PIH | Custer | 67 min |
| Jun 1, 12:57 PM MDT | Special Weather Statement | PIH | Butte | 63 min |
| Jun 1, 1:32 PM MDT | Severe Thunderstorm Warning | PIH | Butte, Custer | 33 min |
| Jun 1, 1:56 PM MDT | Severe Thunderstorm Warning | PIH | Blaine, Cassia, Power | 49 min |
| Jun 1, 2:23 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Blaine, Butte, Jefferson | 52 min |
| Jun 1, 2:31 PM MDT | Severe Thunderstorm Warning | PIH | Butte, Clark | 29 min |
| Jun 1, 3:03 PM MDT | Special Weather Statement | PIH | Cassia | 42 min |
| Jun 1, 3:05 PM MDT | Severe Thunderstorm Warning | PIH | Cassia | 40 min |
| Jun 1, 3:14 PM MDT | Special Weather Statement | PIH | Butte | 2 hr |
| Jun 1, 3:21 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Power | 39 min |
| Jun 1, 3:48 PM MDT | Special Weather Statement | PIH | Power | 57 min |
| Jun 1, 3:50 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Power | 40 min |
| Jun 1, 3:58 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Bonneville, Caribou | 47 min |
| Jun 1, 4:35 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Franklin, Oneida | 40 min |
| Jun 1, 4:39 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Bonneville, Jefferson, Madison | 35 min |
| Jun 1, 5:13 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bear Lake, Caribou, Franklin, Oneida | 35 min |
| Jun 1, 5:13 PM MDT | Severe Thunderstorm Warning | PIH | Bonneville, Fremont, Madison, Teton | 47 min |
| Jun 1, 5:46 PM MDT | Severe Thunderstorm Warning | PIH | Fremont | 24 min |
| Jun 1, 5:47 PM MDT | Severe Thunderstorm Warning | PIH | Bear Lake, Caribou, Franklin | 43 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.